BibTeX record journals/tit/WangD21

download as .bib file

@article{DBLP:journals/tit/WangD21,
  author    = {Hsin{-}Po Wang and
               Iwan M. Duursma},
  title     = {Polar Codes' Simplicity, Random Codes' Durability},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {67},
  number    = {3},
  pages     = {1478--1508},
  year      = {2021},
  url       = {https://doi.org/10.1109/TIT.2020.3041570},
  doi       = {10.1109/TIT.2020.3041570},
  timestamp = {Tue, 02 Mar 2021 11:24:54 +0100},
  biburl    = {https://dblp.org/rec/journals/tit/WangD21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics